JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ZEROS OF SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS WITH COEFFICIENTS OF SMALL LOWER GROWTH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ZEROS OF SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS WITH COEFFICIENTS OF SMALL LOWER GROWTH
Wang, Sheng;
  PDF(new window)
 Abstract
It is proved that the product of any two linearly independent meromorphic solutions of second order linear differential equations with coefficients of small lower growth must have infinite exponent of convergence of its zero-sequences, under some suitable conditions.
 Keywords
meromorphic solution;linear differential equation;exponent of convergence of zero-sequences;growth order;
 Language
English
 Cited by
 References
1.
Kodai Math. J., 1986. vol.9. pp.225-240 crossref(new window)

2.
Tran. Am. Math. Soc., 1982. vol.273. pp.351-363

3.
Complex oscillation theory of linear differential equations, 1998.

4.
Meromorphic Functions, 1964.

5.
Nevanlinna theory and complex differential equations, 1993.

6.
Linear differential equations with entire coefficients of small growth, 2000.

7.
Math. preprint series, 1995.

8.
A treatise on the theory of determinants, 1960.

9.
Proc. Amer. Math., 1986. vol.97. 1, pp.61-66 crossref(new window)

10.
Proc. Amer. Math. Soc., 1987. vol.100. pp.301-308